# SDR UALA2012072003939

- Difficulty date: July 19, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 324 FLOORBEAM TEE HAS CORROSION BETWEEN RBL 35-RBL 62.   CUT-OUT DAMAGED SECTION OF TEE AND FABRICATED A NEW TEE AND SPLICE PER DWG 141N2932 AND INSTALLED PER SRM.  MAJOR REPAIR.
